# SDR SWAA2024062586795

- Difficulty date: May 16, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 38,605 hours, 17,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 304
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOCATED BS 303.9 AND LBL 56 FWD GALLEY AND LAV 2024-335725<[01] REPLACED NEW INNER CHORD AND FASTENERS LOCATED BS 270 TO BS 360; AND LBL 56 FWD GALLEY AREA IAW B737-800 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG:141A8110 REV: - SHEET 11. SEE INDIVIDUAL SING-OFF BELOW.;[02] CORRECTED STEP 1  REPLACED NEW INNER CHORD AND FASTENERS LOCATED BS 270 TO BS 360; AND LBL 56 FWD GALLEY AREA IAW B737-800 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG:141A8110 REV: - SHEET 11. SEE INDIVIDUAL SIGN-OFF BELOW.;[03] REPLACED NEW INNER CHORD AND FASTENERS LOCATED BS 270 TO BS 360; AND LBL 56 FWD GALLEY AREA IAW B737-800 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG:141A8110 REV: - SHEET 11. SEE INDIVIDUAL SIGN-OFF BELOW. JOB COMPLETED.
